# SDR COMA9511972

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Defective
- Location: Rt Te Flap
- Part time: 11,110 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FLAP CONTROL FAULT WARNING.  REPLACED THE NACELLE FLAP ACTUATOR.
